# SDR U2RA2025060500016

- Difficulty date: June 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 92,757 hours, 14,418 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, FIRE MN DK AFT EICAS MESSAGE DISPLAYED INTERMITTANTLY - TROUBLESHOOTING IN PROGRESS
